Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Brown vaginal discharge. Had i-pill after sex, took papaya. HPT -ve. Why the discharge?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
i had sex with my boyfriend on 24th april.condomn torn out in the middle.i ate i-pill within 3hrs of sex.on 29th i had papaya and after that there is brown vaginal discharge and little bleeding.i took urine home pregnancy test on 30th and it turned out negative.why is this vaginal discharge?Am i pregnant?
Posted Wed, 23 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 43 minutes later
Thanks for posting your query.
Since you have taken i-pill within 3 hours of having an unprotected sex, you are now more than 99% protected against pregnancy.
It is common to have a brownish bleeding due to the withdrawal effect on the uterus. The bleeding you are having is an expected side effect of emergency pil and is not indicative of pregnancy.
It may delay the next period by a week or so; but if the periods are delayed for more than 10 days then consider visiting a Gynaecologist for evaluation.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor